# SDR JIKA202305170001

- Difficulty date: May 10, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N529AF
- Make and model: Swrngn SA227AC
- Aircraft serial: N529AF
- Aircraft time: 31,675 hours, 45,856 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO KSBA PILOT REPORTED GEAR WOULD NOT EXTEND. PILOT PERFORMED MANUAL GEAR EXTENSION. TOWER CONFIRMED GEAR WAS DOWN AND PILOT AND THREE GREEN. PILOT DECLARED AN EMERGENCY BUT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT GEAR DOWN ACTUATOR OUT OF RIG, ACCOMPLISHED REQUIRED RIG AND OPS CHECKS.  THE FUNCTIONAL TEST CHECKED GOOD. NO PARTS WERE CHANGED AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.
